# SDR CA051221003

- Difficulty date: December 2, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-18-150
- Aircraft time: 1,542 hours
- Engine: Lyc O320A2B
- Propeller: Mcauly 1A175GM
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Rotted
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT LONGERON AT TAIL WAS ROTTED.  TUBING WAS REPLACED AS REQUIRED.
